Publications from WU Math Dept., Oct. 2016

  • McCarthy JE, Timoney RM. 2016. Non-commutative automorphisms of bounded non-commutative domains. Proceedings of the Royal Society of Edinburgh: Section A Mathematics 146(5):1037-1045. [WU does not have access]

Full lists of publications from WU Math Dept. are maintained at . Please send any additions or revisions to Ruth Lewis.

Math Faculty Publications in Open Scholarship: Please contact Ruth Lewis when you would like to have your recent publications included in Open Scholarship. I will take care of researching journal policies about repositories and uploading your documents when this is allowed. Let me know what questions you have.

About the author

Ruth is a librarian at Washington University for biology, math, history of science; she is also scholarly communications coordinator. Email: Phone: 314-935-4819